# SDR SWAA950409

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND RIGHT WING NUMBER 4 SLAT O/B AUX TRACK CUTOUT CRACKED.  REPAIRED PER SWA RA 1-257-0277.
